# SDR CA040709004

- Difficulty date: June 26, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 9,615 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Cut
- Location: Cht Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, THE PILOT NOTICED THAT THE LT ENGINE CYLINCER TEMPERATURE WAS ABNORMALLY HIGH.  ALL OTHER PARAMETERS WERE IN THE GREEN.  THE PILOT ASKED FOR A PRIORITY LANDING.  WE DISCOVERED THAT THE WIRING FOR THE CHT PROBE WAS CUT. THE TERMINAL WAS REPLACED, EVERYTHING BACK TO NORMAL.
